# SDR A6WA200840128

- Difficulty date: February 28, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 12,093 hours, 11,266 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON CARGO DOOR HANDLE HOUSING OF .300 LONG BY .140 WIDE AND .100 DEEP.  REPLACED WITH NEW PART IAW SRM 51-42-21.  (M)
